# SDR 04172006E

- Difficulty date: April 17, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Aircraft time: 20,135 hours, 30,234 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Defective
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FIRE LOOP ANNUNCIATOR ILLUMINATED IN FLIGHT.  ONE MINUTE LATER, RT FIRE LOOP ANNUN EXTINGUISHED AND NR 2 ENG FIRE HANDLE ILLUMINATED. NO OTHER INDICATIONS OF FIRE OBSERVED FROM ENGINE GAUGES OR EXTERNALLY FROM COCKPIT OR FROM CABIN.  FIRE HANDLE FLICKERED SEVERAL TIMES OFF AND ON, AND THEN EXTINGUISHED.  REMAINED EXTINGUISHED FOR REMAINDER OF FLIGHT.  NO OTHER INDICATION NOTED.  R&R RT FWD FIRE LOOP AND CLAMPS.  OPS CHECK GOOD.
